MAUDE Adverse Event Report: BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES

BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES
Model Number 371603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported by the health professional that the user experienced a rash.Email verbatim: "we have a nurse with a rash, can you tell us what product code 371603 is made of?".
 
Additional Manufacturer Narrative
No additional information was provided by the allergy and asthma care of florida.Primevigilance did reach out to obtain more information with no success.Should additional information be available in the future, the complaint will be re-opened and investigated.All complaints are reviewed during monthly quality/safety meetings.In addition, complaints are trended at monthly quality data analyst meetings and quarterly plant management review meetings.
 
Event or Problem Description
It was reported by the health professional that the user experienced a rash.Email verbatim:"we have a nurse with a rash, can you tell us what product code 371603 is made of?".

Brand Name
BD E-Z SCRUB
Common Device Name
IMPREGNATED PREOPERATIVE SCRUB BRUSHES
Manufacturer (Section D)
BD SANDY
9450 south state street
sandy UT 84070
MDR Report Key12353271
Report Number1710034-2021-00737
Device Sequence Number17115552
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number371603
Device Catalogue Number371603
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date10/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;